# SDR 20010125CW002

- Difficulty date: January 2, 2001
- Submitted: January 25, 2001
- Operation: General aviation
- Aircraft: N59764
- Make and model: Piper PA-31-350
- Aircraft serial: 317652037
- Engine: Lyc TIO540J2BD
- System (JASC): 2140 · Heating System
- Part: Regulator
- Part number: A23D04
- Condition: Leaking
- Location: Fwd Heater
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED HEATER INOPERATIVE.  UPON INSPECTION, FOUND FUEL PRESSURE REGULATOR LEAKING.  UNIT WAS REPLACED, OPS GOOD.
